# SDR SWAA2024071802267

- Difficulty date: June 16, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK CRACKED @ RBL 1 STA 540<[01] REMOVED AND REPLACED MAIN CABIN CENTER SECTION FLOOR SUPPORT @ RBL 1 STA 540 REF SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG#: 143A5240.;[02] RII VERIFIED REMOVED AND REPLACED FLOOR PANEL SUPPORT.;[03] AUDIT C/W MPM 52-0202
